# SDR SIMA20130421003

- Difficulty date: April 21, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N660CL
- Make and model: Emb EMB-145LR
- Aircraft serial: 145764
- Aircraft time: 24,322 hours, 20,816 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5211309111
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE NR 2 AND 7 EMERGENCY LIGHTS ON FLOOR FAILED OPS CHECK. ACFT REMOVED FROM SERVICE.  R & R  LIGHTS IAW AMM 33-50-12.  THE OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
